Home > Cancer > A Change In Tactics

A Change In Tactics

It looks like the Emperor Of All Maladies (EOAM) has changed tactics. Instead of full frontal assaults, which have been successfully repelled to date by the bi-weekly Opdivo infusions, the clever bastid has tasked his forces with executing several small, simultaneous, surgical strikes. In the short span of approximately one month, here’s what has happened:

  • A skyrocketing TSH level in my blood indicates a dying thyroid ==> Time for some Synthroid!
  • A blood CK level 10x higher than the recommended max indicates some form of muscle damage==> Time to stop taking pravastatin and start taking some prednisone!
  • Some swelling has been detected in my brain in the same location on 2 consecutive MRI scans ==> Time to start taking some decadron!

Whoo hoo, bring on those ‘roids and all the wonderful side effects that come along for “free”!

Categories: Cancer
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: